“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15813
School of Mathematics
  Title:   A note on generalized Cohen-Macaulay rings
  Author(s):  Kamal Bahmanpour
  Status:   Published
  Journal: Math. Reports
  Vol.:  22
  Year:  2020
  Pages:   351-361
  Supported by:  IPM
In this paper it is shown that the endomorphisms ring of top local cohomology module of any generalized Cohen-Macaulay local ring with respect to the maximal ideal is a Cohen-Macaulay ring too.

Download TeX format
back to top
scroll left or right